# SDR FDEA202007021433

- Difficulty date: July 2, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 62,125 hours, 36,551 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2100700
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE COVER HAS ALL 4 FASTNERS PULLED THROUGH THE COMPOSITE THE FWD LATCH WILL NOT CONNECT TO THE DOOR.  WILL NEED COMPOSITE SHOP.  REMOVED AND PLACED IN CARGO NET IN THE MAIN CARGO.  REPAIRED POTTED INSERT REF B757 AMM 25-00-00-8  REPAIR POTTED INSERTS K. SUBTASK 25-00-00-348-031  COMPLIED WITH E.A F-2560-T0354957  REINSTALLED L1 DOOR COVER IAW AMM 52-10-00. AC OK  FOR SERVICE
